# SDR DALA2025031101886

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1225 CANTED FRAME: TAILCONE ALIGNMENT PIN AND CANTED FRAME DAMAGED AT APPROX 7 O'CLOCK POSITION -MARKED-. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0586:5300-2004/001 00819: COMPLIED WITH E/RA 624783-14 REV ORIG. PRI REV "0" REPAIR INSTRUCTIONAL STEPS. ENSURED ALL 624783-14 REV ORIG. PRI REV "0" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL. FUSELAGE / CANTED F.S. 1225 WEB 7 0'CLOCK TAIL CONE ALIGNMENT PIN CRACK REPAIR E/RA 624783-14 REV ORIG. SECTION I: PERMANENT REPAIR INSTRUCTIONAL STEPS. (LP #0846236)
